RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 12, Pages 2130–2138 (Mi de5378)  

Partial Differential Equations

Behavior of the solution of the biharmonic equation in the neighborhood of irregular points

M. I. Naralenkov

Moscow Institute of Electronic Engineering

Full text: PDF file (921 kB)

Bibliographic databases:
UDC: 517.958
Received: 09.06.1982

Citation: M. I. Naralenkov, “Behavior of the solution of the biharmonic equation in the neighborhood of irregular points”, Differ. Uravn., 20:12 (1984), 2130–2138

Citation in format AMSBIB
\Bibitem{Nar84}
\by M.~I.~Naralenkov
\paper Behavior of the solution of the biharmonic equation in the neighborhood of irregular points
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 12
\pages 2130--2138
\mathnet{http://mi.mathnet.ru/de5378}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772810}


Linking options:
  • http://mi.mathnet.ru/eng/de5378
  • http://mi.mathnet.ru/eng/de/v20/i12/p2130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019